Stephen P. Humphries
Stephen P. Humphries
Professor of Mathematics, Brigham Young University
Verified email at mathematics.byu.edu
Title
Cited by
Cited by
Year
Generators for the mapping class group
SP Humphries
Topology of low-dimensional manifolds, 44-47, 1979
1981979
On representations of Artin groups and the Tits conjecture
SP Humphries
Journal of Algebra 169 (3), 847-862, 1994
501994
Orbits under symplectic transvections I
R Brown, SP Humphries
Proceedings of the London Mathematical Society 3 (3), 517-531, 1986
351986
On weakly distinguished bases and free generating sets of free groups
SP Humphries
The Quarterly Journal of Mathematics 36 (2), 215-219, 1985
281985
Normal closures of powers of Dehn twists in mapping class groups
SP Humphries
Glasgow Mathematical Journal 34 (3), 314-317, 1992
271992
Orbits under symplectic transvections II: The case K= F2
R Brown, SP Humphries
Proceedings of the London Mathematical Society 3 (3), 532-556, 1986
251986
Fusions of character tables and Schur rings of abelian groups
SP Humphries, KW Johnson
Communications in AlgebraŽ 36 (4), 1437-1460, 2008
222008
An approach to automorphisms of free groups and braids via transvections
SP Humphries
Mathematische Zeitschrift 209 (1), 131-152, 1992
191992
Representations of Braid groups via determinantal rings
SP Humphries
preprint, 2000
152000
A generalization of winding number functions on surfaces
SP Humphries, D Johnson
Proceedings of the London Mathematical Society 3 (2), 366-386, 1989
141989
Graphs and Nielsen transformations of symmetric, orthogonal, and symplectic groups
SP Humphries
The Quarterly Journal of Mathematics 36 (3), 297-313, 1985
131985
Cogrowth of groups and the Dedekind–Frobenius group determinant
SP Humphries
Mathematical Proceedings of the Cambridge Philosophical Society 121 (2), 193-217, 1997
121997
Free subgroups of SL (n, Z), n> 2, generated by transvections
SP Humphries
Journal of Algebra 116 (1), 155-162, 1988
121988
Curves of fixed points of trace maps
S Humphries, A Manning
Ergodic Theory and Dynamical Systems 27 (4), 1167-1198, 2007
112007
Some linear representations of braid groups
SP Humphries
Journal of Knot Theory and Its Ramifications 9 (03), 341-366, 2000
102000
Weak Cayley table groups
SP Humphries
Journal of Algebra 216 (1), 135-158, 1999
101999
Weak Cayley tables and generalized centralizer rings of finite groups
SP Humphries, EL Rode
Mathematical Proceedings of the Cambridge Philosophical Society 153 (2), 281-318, 2012
92012
Finite Hurwitz braid group actions on sequences of Euclidean reflections
SP Humphries
Journal of Algebra 269 (2), 556-588, 2003
92003
Torsion-free quotients of braid groups
SP Humphries
International Journal of Algebra and Computation 11 (03), 363-373, 2001
82001
Generation of special linear groups by transvections
SP Humphries
Journal of Algebra 99 (2), 480-495, 1986
81986
The system can't perform the operation now. Try again later.
Articles 1–20